Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016).
Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence.
Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Frequency-Amplitude Relationship for Nonlinear Oscillator with Discontinuity
Information Management and Engineering Institute, Jishou University, 427000, Hunan Province, Peoples R, China
Author to whom correspondence should be addressed.
Received: 31 December 2010 / Accepted: 31 December 2010 / Published: 31 December 2010
PDF [105 KB, uploaded 8 April 2016]
Abstract The Hamiltonian approach is used to find an approximate amplitude-frequency relationship of a nonlinear oscillator with discontinuity. The solution procedure is simple while the result is of acceptable accuracy.
This is an open access article distributed under the Creative Commons Attribution License
(CC BY 3.0).
Share & Cite This Article
MDPI and ACS Style
Zhong, T.; Zhang, J. Frequency-Amplitude Relationship for Nonlinear Oscillator with Discontinuity. Math. Comput. Appl. 2010, 15, 907-909.
Zhong T, Zhang J. Frequency-Amplitude Relationship for Nonlinear Oscillator with Discontinuity. Mathematical and Computational Applications. 2010; 15(5):907-909.
Zhong, Ting; Zhang, Jingjing. 2010. "Frequency-Amplitude Relationship for Nonlinear Oscillator with Discontinuity." Math. Comput. Appl. 15, no. 5: 907-909.
Show more citation formats
Show less citations formats
[Return to top]
Multiple requests from the same IP address are counted as one view.